MathSciNet Relay Station
MathSciNet bibliographic data
MR2129112 37D20
Lopes, A. O.; Thieullen, Ph. Sub-actions for Anosov flows. Ergodic Theory Dynam. Systems 25 (2005), no. 2, 605–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement